Alert archive / Georgia / River Flood Warnings in 2026
River Flood Warning 14, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 27, 2026, 12:36 PM EST for DeKalb County, Rockdale County, Georgia. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 27, 2026, 12:36 PM EST (17:36 UTC)
- Expired
- Feb 27, 2026, 8:16 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties DeKalb County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River at Pleasant Hill Road near Lithonia (YLOG1). The gauge peaked at 14.27 ft at Feb 27, 2026, 10:00 AM EST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207220, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
689
WGUS42 KFFC 271736
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1236 PM EST Fri Feb 27 2026
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Yellow River at Pleasant Hill Road near Lithonia affecting DeKalb
and Rockdale Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC089-247-280400-
/O.NEW.KFFC.FL.W.0014.260227T1736Z-260228T0400Z/
/YLOG1.1.ER.260227T1001Z.260227T1800Z.260228T0836Z.UU/
1236 PM EST Fri Feb 27 2026
...FLOOD WARNING IN EFFECT THROUGH THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Yellow River at Pleasant Hill Road near Lithonia.
* WHEN...Until late this evening.
* IMPACTS...At 15.0 feet, Minor flooding continues and expands
further into the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road. In Dekalb County...
some flooding of backyards of homes begin on Harmony Hills Drive
and Court. Johnson Creek flowing under Union Grove Road into the
river begins to back up.
* ADDITIONAL DETAILS...
- At 12:15 PM EST Friday the stage was 14.0 feet.
- Recent Activity...The maximum river stage in the 24 hours ending
at 12:15 PM EST Friday was 14.3 feet.
- Forecast...The river has crested and will continue to gradually
fall below flood stage by late this evening.
- Flood stage is 13.0 feet.
- Flood History...This crest compares to a previous crest of 15.1
feet on 09/18/2004.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
Culver1 follow-up statement
115
WGUS82 KFFC 280116
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
816 PM EST Fri Feb 27 2026
...The Flood Warning is cancelled for the following rivers in
Georgia...
Yellow River at Pleasant Hill Road near Lithonia affecting DeKalb
and Rockdale Counties.
GAC089-247-280230-
/O.CAN.KFFC.FL.W.0014.000000T0000Z-260228T0116Z/
/YLOG1.1.ER.260227T1001Z.260227T1500Z.260227T2251Z.UU/
816 PM EST Fri Feb 27 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Yellow River at Pleasant Hill Road near Lithonia.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Friday the stage was 12.7 feet.
- Forecast...The river is expected to fall to 2.0 feet Wednesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 27, 4:07 AM EST, 8 hours 29 minutes earlier. Its key messages:
- Updated at 305 AM EST Fri Feb 27 2026
- Widespread showers and isolated thunderstorms are expected today and tonight.
- Dry and mild weather returns for North and Central Georgia over the weekend.
- Low-end rain chances and near to slightly above average temperatures should occur next week.
Area forecast discussion, Feb 27, 4:07 AM EST, 8 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 407 AM EST Fri Feb 27 2026 ...Morning Area Forecast Discussion... .KEY MESSAGES... Updated at 305 AM EST Fri Feb 27 2026 - Widespread showers and isolated thunderstorms are expected today and tonight. - Dry and mild weather returns for North and Central Georgia over the weekend. - Low-end rain chances and near to slightly above average temperatures should occur next week. && .SHORT TERM... (Today through Saturday) Issued at 305 AM EST Fri Feb 27 2026 Frontal boundary is moving south through the area this morning. Looks like the boundary is just north of MCN and CSG with a few thunderstorm along the line. just seeing a few lightning strikes hear and there but nothing to organized or strong. Shower behind the front extend all the way back to the northern ATL suburbs so we will continue to see precip across the area at least through sunrise. Models show the main line should have moved into south GA by 12z with precip clearing the ATL area around the same time. The line is expected to continue moving south pulling the associated showers and thunderstorms south with it clearing the area by later this afternoon. There will still be some moisture across the region so with daytime heating we cold see some spotty showers pop up mainly across central and eastern portions of the CWA. A drier airmass begins to push into the area Tonight with decreasing clouds expected Saturday. High temps Today and Saturday will be in the 60s and 70s across the area. Low temps Tonight will dip down into the 40s and 50s. && .LONG TERM... (Saturday night through Thursday) Issued at 305 AM EST Fri Feb 27 2026 Mostly dry and mild temperatures can be expected through the weekend. Temperatures are forecast to climb into the upper 60s to mid 70s each afternoon and lower to the upper 40s to low 50s each night. Both deterministic and global ensembles indicate the return of rain by Monday lasting through a good portion of next week. There are also signals of a potential CAD wedge setting up across the northeast which are likely to keep temperatures on the cooler side in northeast GA. Similar to the previous forecast, rain chances were capped at 20-30% for next week given the lack of consistency among global models. For a more detailed overview please reference the previous long term forecast below... At the start of the extended range on Saturday, the stalled/slowly moving boundary that supported a rainy end to the work week will have cleared north and central Georgia, setting the stage for dry conditions through the weekend. Unseasonable warmth will continue with highs topping out in the upper 60s to lower 70s on Saturday. Sunday will be warmer still, in the mid-to-upper 70s, with some locations within a degree or two of 80. By Monday, flow at the mid-levels becomes quasi-zonal, with a strong (1039+ mb) surface high moving into place across New England. As it does so, the U-shaped isobars characteristic of the wedge begin to spread southward along the lee side of the Appalachians. Comparably cooler air will overspread the typical wedge regime areas (generally north and east of the I-75/I-20 interchange), with impacts strongest on Tuesday -- highs will likely remain in the 50s within the wedge airmass, rising into the 60s to near 70 outside of it. Global model guidance suggests a front will approach the Tennessee River Valley from the west around the same time the wedge airmass builds in, and interplay between these features may support rain chances through midweek next week. Discrepancies remain regarding the strength and placement of the aforementioned boundary, so have capped PoPs at 20-30% to account for the potential for both the drier (ENS) and wetter (GEFS) solution to pan out. && .AVIATION... (06Z TAFS) Issued at 1207 AM EST Fri Feb 27 2026 Showers and isolated thunderstorms moving across the area this morning. These showers are are moving along the frontal boundary thats laying across north GA. This front will move south and east today with showers ending from north to south. The ATL area TAF sites should be done with the precip around daybreak. The MCN/CSG areas should see showers through Mid morning. Ceilings will be in the MVFR to IFR range this morning lifting into the VFR range this afternoon. Will see MVFR ceilings push back in over night. Winds are out of the SW but will turn to the NW by daybreak and then to the NE by late morning. Wind speeds will be in the 5-10mt range through the period but could see some higher gust with any stronger showers that move through. //ATL Confidence...06Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 65 50 67 45 / 40 10 10 0 Atlanta 68 50 67 47 / 30 10 0 0 Blairsville 65 42 68 40 / 10 10 0 0 Cartersville 69 45 70 44 / 10 0 0 0 Columbus 71 54 70 48 / 50 10 10 0 Gainesville 65 50 68 46 / 20 10 0 0 Macon 70 54 68 48 / 70 20 10 0 Rome 73 47 75 45 / 0 0 0 0 Peachtree City 68 50 67 45 / 30 10 10 0 Vidalia 68 55 68 49 / 90 20 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...01 LONG TERM....07 AVIATION...01
Hazardous weather outlook, Feb 26, 8:02 PM EST, 16 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 802 PM EST Thu Feb 26 2026 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 802 PM EST Thu Feb 26 2026 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Isolated to scattered thunderstorms may persist across parts of north and central Georgia into the overnight period. A few strong to severe storms could produce nickel- to quarter-sized hail and damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Feb 27, 9:13 AM EST, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
913 AM EST Fri Feb 27 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM Flash Flood Buckhead 33.84N 84.38W
02/27/2026 Fulton GA Broadcast Media
Broadcast media reports flooding along Pharr
Road near the intersection with Peachtree
Road. Pictures show over one foot deep of
standing water and stranded vehicles. Radar
estimates indicate over 2 inches of rainfall
quickly fell in the area.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 7:07 PM EST | Special Weather Statement | FFC | Gordon | 23 min |
| Feb 26, 7:11 PM EST | Special Weather Statement | FFC | Floyd | 34 min |
| Feb 26, 7:27 PM EST | Special Weather Statement | FFC | Pickens | 33 min |
| Feb 26, 7:40 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens | 50 min |
| Feb 26, 11:22 PM EST | Special Weather Statement | FFC | Douglas | 23 min |
| Feb 27, 12:23 AM EST | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Feb 27, 1:27 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 10 hr |
| Feb 27, 2:12 AM EST | Special Weather Statement | FFC | Meriwether | 33 min |
| Feb 27, 6:01 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 6 hr |
| Feb 27, 6:03 AM EST | River Flood Warning | FFC | Forsyth | 10 hr |
| Feb 27, 6:48 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Feb 27, 3:10 PM EST | River Flood Warning | FFC | Newton, Rockdale | 28 hr |
| Feb 27, 5:27 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
Nearby
River Flood Warnings in Georgia, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.